# SDR SIMA20141220004

- Difficulty date: December 20, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,040 hours, 33,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CTR OMEGA BEAM HAS MULTIPLE CORRODED AREAS.  REPAIRED LAVATORY CTR BEAM AT AFFECTED RIVET HOLE, 2.4 INCHES FWD OF FRAME 60 IAW ERS-EM-53MR-963.
